# SDR AALA201711029024

- Difficulty date: November 1, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 8,493 hours, 849 cycles
- System (JASC): 5630 · Door Windows
- Part: Seal
- Condition: Migrated
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  R-2 DOOR WINDOW SEAL HAS MIGRATED OUT FROM  BETWEEN DOOR FRAME AND WINDOW AT 12:00 POSITION.  REPLACED R2 DOOR WINDOW IAW MM 56-31-01.
